RATE OF CONVERGENCE OF THE CONFIGURATION INTERACTION MODEL FOR THE HELIUM GROUND STATE

File Description SizeFormat 
1-G-JMA.pdfPublished version394.99 kBAdobe PDFView/Open
Title: RATE OF CONVERGENCE OF THE CONFIGURATION INTERACTION MODEL FOR THE HELIUM GROUND STATE
Authors: Goddard, BD
Item Type: Journal Article
Issue Date: 1-Jan-2009
URI: http://hdl.handle.net/10044/1/10459
DOI: http://dx.doi.org/10.1137/080727956
ISSN: 0036-1410
Publisher: SIAM PUBLICATIONS
Start Page: 77
End Page: 116
Journal / Book Title: SIAM JOURNAL ON MATHEMATICAL ANALYSIS
Volume: 41
Issue: 1
Copyright Statement: © 2009 Society for Industrial and Applied Mathematics
Appears in Collections:Chemical Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons